# SDR UALA2013050303107

- Difficulty date: April 29, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 39,857 hours, 14,767 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1520 AT STR 26L, FRAME CHAFED.   MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE FABRICATED AND INSTALLED REPAIR PER SRM 53-00-07 REPAIR 5 TABLE II ZONE 1.
